# SDR EISA97285

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Part number: 1011B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING NO TEST.  REPLACED ENGINE, OPERATING POWER UNIT.  OPS CHECK NORMAL PER MM 26-00.  (X)
